# SDR CALA9700308

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 CRACK IN LT SIDE VERTICAL FIN INNER ATTACH ANGLE. THE RT SIDE VERTICAL FIN INNER ATTACH ANGLE WAS FOUND BROKEN IN HALF.  THE ATTACH ANGLES WERE REPLACED IAW SRM 51-30-5 AND 51-30-2.
